# SDR 2003FA0001130

- Difficulty date: October 22, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N47281
- Make and model: Cessna 152
- Aircraft serial: 15283208
- Engine: Lyc O235*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04311481
- Condition: Cracked
- Location: Lt Rear Fin
- Part time: 7,240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT REAR VERTICAL FIN BRACKET CRACKED AT BASE (FITTING).
